Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Minimal splitting fields in cyclotomic extensions


Authors: Eugene Spiegel and Allan Trojan
Journal: Proc. Amer. Math. Soc. 87 (1983), 33-37
MSC: Primary 20C05; Secondary 12A55
DOI: https://doi.org/10.1090/S0002-9939-1983-0677225-3
MathSciNet review: 677225
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ G$ is a finite group of exponent $ n$ and $ X$ an irreducible character of $ G$. In this note we give sufficient conditions for the existence of a minimal degree splitting field $ L$ with $ Q(X) \subseteq L \subseteq Q({\zeta _n})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C05, 12A55

Retrieve articles in all journals with MSC: 20C05, 12A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0677225-3
Article copyright: © Copyright 1983 American Mathematical Society